loading... close

I was fine through my surgery and radiation in terms of emotions. Now I am sad, and grumpy, and confused. I wonder if this is stress, the tamoxifen or a special deluxe combo.

Anne S Profile
Asked by

anonymous

Learning About Breast Cancer over 5 years
Topics
 
  • André Roberts Profile
    anonymous
    Stage 1 Patient
    All of the above. Your hormones are going crazy being put into menopause so quickly. It gets a bit better with time if you can tolerate it all. I couldn't. I take Effexor and feel much better. Prayers to you.
    over 5 years Flag
    • Michele Schultz Profile
      anonymous
      Learning About Breast Cancer

      Yupl

      over 5 years Flag
    • Anne S Profile
      anonymous
      Learning About Breast Cancer

      hey thanks. have to adjust and figure things out.

      over 5 years Flag
  • Alison Soule Profile
    anonymous
    Survivor since 2011
    My emotions got the best of me when I was done with treatment. I was angry, I felt ugly, and I think everyone thought, "well, she's done, so that's that." But really, I still had a lot of healing to do . It's normal. I suggest talking to someone. And also, film your days with things you love to do with people who mean the most to you
    over 5 years Comment Flag
  • Trisha Muller Quinn Profile
    anonymous
    Survivor since 2014
    Your world has been in a spin , stress levels super high .... Trust us we have all been there , done that !! So give yourself time to grieve and get your head in the right space ... Yes tablets changes hormones but it better than cancer !!!
    over 5 years Comment Flag

Educational Video

Personal Story

Related Topics

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word